Hey! don't worry about this...I was on Murad Resurgence for six months and it would hurt to walk up stairs because my ankles and back were so stiff. It was not fun. I was on 100 mg at one point! Anyway, skin is clear and all that pain went away within two weeks of my last pill. Drink tons of water to combat this and just keep your derm posted if it gets severe. Good luck! Clear skin ahead!! Oh-and I went through a ton of side effects that are pretty minimal now (three months off) so if you have any questions you can PM me!Laura..
I've had lower back pain as well. Seems like my back muscles are tense all the time or something. Its strange. And when I lay down I have to like try to not lay my back flat for a little till it gets used to it. it's strange shit!..
Don't worry, those are regular side effects. Yeap, that's exactly how I feel too...
Yeah! that's exactly what it's like!!!Will do! Thanks a bunch, Laura..